MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER; SILICONE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER; SILICONE CATHETER
Model Number 806514
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter became clogged after 2 weeks of use, and the customer was unable to flush it so it was removed and replaced.The customer noted that the catheter became clogged from a build of the interior coating of the catheter.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARDIA® ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9257269
Report Number1018233-2019-06955
Device Sequence Number2914263
Product Code GBM
UDI-Device Identifier00801741039164
UDI-Public(01)00801741039164
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K760093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number806514
Device Catalogue Number806514
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1